National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
Advances in Mathematics(127)
ISSN: 0001-8708
年代
1    
The Euler–Poincaré Equations and Semidirect Products with Applications to Continuum Theories 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:137  Issue:1  Page:1-81  

Holm Darryl D;   Marsden Jerrold E;   Ratiu Tudor S;  

来源数据库:[Web of Science, Scopus]         被引频次:497

文摘信息 获取全文 问图书馆员

2    
Morse Theory for Cell Complexes 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:134  Issue:1  Page:90-145  

Forman Robin;  

来源数据库:[Web of Science, Scopus]         被引频次:360

获取全文 问图书馆员

3    
The Classical Moment Problem as a Self-Adjoint Finite Difference Operator 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:137  Issue:1  Page:82-203  

Simon Barry;  

来源数据库:[Web of Science, Scopus]         被引频次:254

文摘信息 获取全文 问图书馆员

4    
Quantum Electrodynamics of Confined Nonrelativistic Particles 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:137  Issue:2  Page:299-395  

Bach Volker;   Fröhlich Jürg;   Sigal Israel Michael;  

来源数据库:[Web of Science, Scopus]         被引频次:185

文摘信息 获取全文 问图书馆员

5    
Hopf Algebra of the Planar Binary Trees 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:139  Issue:2  Page:293-309  

Loday Jean-Louis;   Ronco María O;  

来源数据库:[Web of Science, Scopus]         被引频次:167

获取全文 问图书馆员

6    
A New Approach to the Word and Conjugacy Problems in the Braid Groups 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:139  Issue:2  Page:322-353  

Birman Joan;   Ko Ki Hyoung;   Lee Sang Jin;  

来源数据库:[Web of Science, Scopus]         被引频次:174

文摘信息 获取全文 问图书馆员

7    
Acoustic Scattering and the Extended Korteweg– de Vries Hierarchy 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:140  Issue:2  Page:190-206  

Beals R;   Sattinger D.H;   Szmigielski J;  

来源数据库:[Web of Science, Scopus]         被引频次:160

文摘信息 获取全文 问图书馆员

8    
An Algebraic Framework for Group Duality 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:140  Issue:2  Page:323-366  

Van Daele A;  

来源数据库:[Web of Science, Scopus]         被引频次:130

文摘信息 获取全文 问图书馆员

9    
On Codimension Growth of Finitely Generated Associative Algebras 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:140  Issue:2  Page:145-155  

Giambruno A;   Zaicev M;  

来源数据库:[Web of Science, Scopus]         被引频次:122

文摘信息 获取全文 问图书馆员

10    
Renormalization Group Analysis of Spectral Problems in Quantum Field Theory 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:137  Issue:2  Page:205-298  

Bach Volker;   Fröhlich Jürg;   Sigal Israel Michael;  

来源数据库:[Web of Science, Scopus]         被引频次:106

文摘信息 获取全文 问图书馆员

11    
Classification of Infinite-Dimensional Simple Linearly Compact Lie Superalgebras 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:139  Issue:1  Page:1-55  

Kac Victor G;  

来源数据库:[Web of Science, Scopus]         被引频次:99

获取全文 问图书馆员

12    
Monoidal Globular Categories As a Natural Environment for the Theory of Weak n-Categories 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:136  Issue:1  Page:39-103  

Batanin M.A;  

被引频次:97

文摘信息 问图书馆员

13    
Monoidal Globular Categories As a Natural Environment for the Theory of Weakn-Categories 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:136  Issue:1  Page:39-103  

Batanin M.A;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

14    
Quasiconformal Homeomorphisms and Dynamics III. The Teichmüller Space of a Holomorphic Dynamical System 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:135  Issue:2  Page:351-395  

McMullen Curtis T;   Sullivan Dennis P;  

来源数据库:[Web of Science, Scopus]         被引频次:81

获取全文 问图书馆员

15    
Higher-Dimensional Algebra III.n-Categories and the Algebra of Opetopes 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:135  Issue:2  Page:145-206  

Baez John C;   Dolan James;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

16    
Higher-Dimensional Algebra III. n-Categories and the Algebra of Opetopes 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:135  Issue:2  Page:145-206  

Baez J.C;   Dolan J;  

被引频次:84

文摘信息 问图书馆员

17    
Extended States in the Anderson Model on the Bethe Lattice 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:133  Issue:1  Page:163-184  

Klein Abel;  

来源数据库:[Web of Science, Scopus]         被引频次:86

文摘信息 获取全文 问图书馆员

18    
Representations of Symmetric Groups and Free Probability 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:138  Issue:1  Page:126-181  

Biane Philippe;  

来源数据库:[Web of Science, Scopus]         被引频次:73

文摘信息 获取全文 问图书馆员

19    
Fedosov Manifolds 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:136  Issue:1  Page:104-140  

Gelfand Israel;   Retakh Vladimir;   Shubin Mikhail;  

来源数据库:[Web of Science, Scopus]         被引频次:75

获取全文 问图书馆员

20    
Symplectic Surgery and the Spinc–Dirac Operator 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:134  Issue:2  Page:240-277  

Meinrenken Eckhard;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

< 上一页 1 2 3 4 5 下一页 >
作者信息:×